i had been prescribed citalopram a couple of years ago but because of its side effects i was scared to take it.
i have anxiety, worry based depression i guess which went on long time.
a month ago i said i had enough and went for fluoxetine (20 mg), but now my gp says he sees me more edgy.
what shall i do now?
thanks in advance.
while taking ad's i feel like the relation between my body and my mind going off.
like, the other day i had a long walk feeling well in nice weather, and having no other transport means.
but later suddenly my feet started hurting, and its been 2 days now there is a small pain and swell which makes walking a bit hard which is bad because i am a single parent.
i took it for 4 weeks yorkiegirl, last night i skipped for the first time, reason is gp doesnt like it, and my feet worried me.
i asked him about citalopram, he said they are similar drugs.
he said he will speak to a psyciatrist and see me again next week. he doesnt want me to take anything i guess. and if he is going to give anything else he is going to do blood test again. i had 2 blood tests in the last couple of weeks. he prescribed a med for high blood pressure as well, mine is high, i dont know if any of the test related to that medication. but i think its too much blood tests, what do you think?
Fluoxetine is Seroxat, isn't it? GPs are more cautious with it because of the reported difficulties in some patients. I took it a few years ago and found it the most helpful of the various ADs I've used. Citalopram is regarded I think as a 'safer bet.
did you experience the same feeling as the relation going of between your body and mind, i mean your body functioning more and yr mind late to feel your body tired-hurt etc. while taking fluoxetine or citalopram?
maybe i tried to mean; fluoxetine is giving too much energy maybe over the limits of body. how can i say? for example that day i felt like i could walk all day long, but my feet suddenly start to hurt after about 1.5 hrs. i am a good walker, but that day i walked more than usual, and still i felt i could walk more. its hard to explain i guess.